It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by BPman on November 02, 2000 at 18:47:56:

In Reply to: Re: Monopril, (sosinopril sodium tablets 10 mg) any experience? posted by Don on October 29, 2000 at 13:07:25:

: I want to know if Fosinopril is the same as what is being discussed and if so what are the side effects and is it any good?: : A person I know just went to the doctor today and asked the doctor to change the HBP medication from Norvask to something that was not a calcium blocker. The doctor asked why, and when they were told it was from the internet discussion board, where side effects were discussed. The doctor said don't believe what you read on those boards! and prescribed a new medicine. MONOPRIL. an ACE inhibitor?

: : : Should they worry? or is this the right type of treatment after Norvask?

: : : Thanks

: : Sorry, I misspelled the name of the ingredient in monopril

Norvasc is a dihydropine calcium channel blocker with a lot of side effects such as swelling of the feet and dizzyness when you stand up too fast.
The doctor should have switched to
a NON-dihydropyradine calcium channel blocker like verapimil. Verapimil doesn't have those side effects. As long as your friend is also on an ACE inhibitor (monopril) your doctor should switch the prescription to TARKA, it is a tablet with an ACE and Verapimil in it. it costs about $35/month for all doses and is taken once a day. You will have to do some research on TARKA yourself (Physician's Desk Reference) because the doctor and pharmacist obviously have never heard about this pill that has been in the USA for 3 years and has been in Europe even longer.

Follow Ups

All times are GMT -7. The time now is 11:42 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!